It is very dependent on the amount of grain they get.
a horse normally getting 1/2 # of grain, suddenly getting 1#, shouldn't be a problem.
However a horse getting 2-5#'s of grain could be in serious trouble. The fact that everyone looks fine now has no bearing on the long term outlook. Problems with grain overload are not immediately apparent unless they eat enough to cause immediate distension. Ingestion of more than the normal amount of grain increases the digestive bacteria, when they die off they produce toxins, and it is the toxins that cause laminitis.
Preemptive treatment can run from giving mineral oil, to simply giving Banamine.
Some riders change their horse, they change their saddle, they change their teacher; they never change themselves.
Remember the horse does all the work, we just sit there and look pretty.
I wouldn't worry. Eating their normal amount at 6, and their normal amount again at 9 shouldn't cause any issues.
I might drop a word to the vet and give banamine if a horse with a serius predisposition to gut issues got 5# at 6am and 5# at 6:30am, or if the horses got their normal feed at 6am and some other horses normal feed at 9am. Obviously, all bets are off if there were meds mixed in with the grain that they got double doses of.